Skip navigation
   
 
Scholarly Communication
Contacts

Renormalizability of the local composite operator A^2 in linear covariant gauges

Dudal, D.; Verschelde, H.; Lemes, V.E.R.; Sarandy, M.S.; Sobreiro, R.F.; Sorella, S.P. and Gracey, J.A. (2003) Renormalizability of the local composite operator A^2 in linear covariant gauges. Physics Letters B, 574 (3-4). pp. 325-331. ISSN 0370-2693

[img]
Preview
PDF
168Kb
[img]
Preview
Postscript (Requires a viewer, such as GSview)
244Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Cited 30 times in WoS

Abstract

The local composite operator $A_{\mu}^{2}$ is analysed within the algebraic renormalization in Yang-Mills theories in linear covariant gauges. We establish that it is multiplicatively renormalizable to all orders of perturbation theory. Its anomalous dimension is computed to two-loops in the MSbar scheme.

Item Type:Article
Additional Information:LTH-588. arXiv Number: arXiv:hep-th/0308181v2. 13 November 2003. Available online 2 October 2003.
Uncontrolled Keywords:YANG-MILLS THEORY; QUANTUM-FIELD THEORY; CURCI-FERRARI MODEL; ANOMALOUS DIMENSION; ABELIAN GAUGE; LANDAU GAUGE; MASS-GAP; QCD; OPERATOR; VACUUM
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/j.physletb.2003.09.018
Related URLs:
Refereed:Yes
Status:Published
ID Code:512
Deposited On:19 Aug 2008 11:32
Last Modified:20 May 2011 12:57

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students